# SDR VNAA0712004

- Difficulty date: December 23, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N708PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10160
- Aircraft time: 8,527 hours, 8,208 cycles
- Engine: Ge CF348C1
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Sys
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED A STEERING INOP AMBER MESSAGE DURING LANDING.  AIRCRAFT WAS TOWED TO THE GATE UPON REQUEST FROM THE CREW.  MAINTENANCE INTERROGATED THE MDC AND PERFORMED AN OPS TEST OF THE NOSE WHEEL STEERING IN ACCORDANCE WITH THE AIRCRAFT MAINTENANCE MANUAL.  AIRCRAFT WAS RELEASED FOR SERVICE.
